Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the holomorphy conjecture for Igusa's local zeta function


Authors: Jan Denef and Willem Veys
Journal: Proc. Amer. Math. Soc. 123 (1995), 2981-2988
MSC: Primary 11S40; Secondary 32S40
MathSciNet review: 1283546
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To a polynomial f over a p-adic field K and a character $ \chi $ of the group of units of the valuation ring of K one associates Igusa's local zeta function $ Z(s,f,\chi )$, which is a meromorphic function on $ \mathbb{C}$. Several theorems and conjectures relate the poles of $ Z(s,f,\chi )$ to the monodromy of f; the so-called holomorphy conjecture states roughly that if the order of $ \chi $ does not divide the order of any eigenvalue of monodromy of f, then $ Z(s,f,\chi )$ is holomorphic on $ \mathbb{C}$. We prove mainly that if the holomorphy conjecture is true for $ f({x_1}, \ldots ,{x_{n - 1}})$, then it is true for $ f({x_1}, \ldots ,{x_{n - 1}}) + x_n^k$ with $ k \geq 3$, and we give some applications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11S40, 32S40

Retrieve articles in all journals with MSC: 11S40, 32S40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1283546-4
PII: S 0002-9939(1995)1283546-4
Keywords: Igusa's local zeta function, monodromy
Article copyright: © Copyright 1995 American Mathematical Society